It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Anemia Message Board

  • Heart Palpitations or flutters

  • Post New Thread   Reply Reply
    Thread Tools Search this Thread
    Old 04-02-2019, 05:39 PM   #1
    painter207
    Senior Member
    (female)
     
    Join Date: Jul 2009
    Location: Wi
    Posts: 156
    painter207 HB User
    Smile Heart Palpitations or flutters

    Hi, I have had lots of stress with family health issues and have been bothered by heart palpitations for months. Ive had EKG’s, worn 48 hour heart monitor and everything is normal, even thought the skipping of beats show up. Ive taken magnesium, Im trying to get more potassium as well but nothing helps. Are any of you just learning to live with them? Will they eventually go away? This is causing me even more anxiety than I already had. I have been taking Atenelol in hopes that they will get regulated. They have been 75 % better but not gone. Everyday I still have some here and there. Thank you, and hope I can get some help from you guys.

     
    Reply With Quote
    Sponsors Lightbulb
       
    Old 04-02-2019, 05:56 PM   #2
    Titchou
    Senior Veteran
    (female)
     
    Join Date: Apr 2005
    Location: Birmingham, AL
    Posts: 19,923
    Titchou HB UserTitchou HB UserTitchou HB UserTitchou HB UserTitchou HB UserTitchou HB UserTitchou HB UserTitchou HB UserTitchou HB UserTitchou HB UserTitchou HB User
    Re: Heart Palpitations or flutters

    These are very common and 99% benign in women - but very annoying! Have you tried a hard- very hard -cough when it happens? It will often take care of it.

     
    Reply With Quote
    Old 04-02-2019, 07:48 PM   #3
    alwyzscrd
    Junior Member
    (male)
     
    Join Date: Mar 2019
    Posts: 46
    alwyzscrd HB User
    Re: Heart Palpitations or flutters

    Sometimes they will just stop. Sometimes you have to learn to live with them. If your doctor says they are benign then you have to trust him. Atenolol is a good medication. I take it to but I still have palpitations. Sometimes they are gone for months then they come back. Be careful taking magnesium and potassium. Too much is not good and could make things worse. Other than beta blockers maybe some Xanax when they really bug you. There's ablation but that's should be done for severe cases.

     
    Reply With Quote
    Reply Reply




    Thread Tools Search this Thread
    Search this Thread:

    Advanced Search

    Posting Rules
    You may not post new threads
    You may not post replies
    You may not post attachments
    You may not edit your posts

    BB code is On
    Smilies are On
    [IMG] code is Off
    HTML code is Off
    Trackbacks are Off
    Pingbacks are Off
    Refbacks are Off




    Sign Up Today!

    Ask our community of thousands of members your health questions, and learn from others experiences. Join the conversation!

    I want my free account

    All times are GMT -7. The time now is 12:07 AM.





    © 2019 MH Sub I, LLC dba Internet Brands. All rights reserved.
    Do not copy or redistribute in any form!